# SDR QXEA2015092200504

- Difficulty date: September 22, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 20,587 hours, 21,962 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: JUL000351
- Condition: Malfunctioned
- Location: Brake System
- Part time: 32,606 hours, 34,160 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, BRAKES INEFFECTIVE. INTERROGATED CDS ANTI-SKID SYS, NO CURRENT FAULTS.  IN HISTORY, FOUND ASC PAST FAULTS RT INBD WST LEG 0, RT INBD WST LEG 14.  REPLACED RT INBD WST NR 3.  REMOVED IAW AMM TASK 32-46-11-000-801. INSTALLED IAW TASK 32-46-11-400, PAR 1-5A, B, & D.  PERFORMED FUNCTIONAL TEST OF MLG BRAKE SYS, FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
